MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC NAMIC; CIL,LP,10,FLL-MLL

MEDLINE INDUSTRIES, LP - NAMIC NAMIC; CIL,LP,10,FLL-MLL
Catalog Number 91021102
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The 10" extension tubing will not stay connected to copilot.
 
Additional Manufacturer Narrative
It was reported that the 10" extension tubing will not stay connected to copilot.Another of the same lot was used and worked.There were no reports of death, serious injury, medical intervention, or follow up care.

Brand Name
NAMIC
Common Device Name
CIL,LP,10,FLL-MLL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25118246
Report Number3015910259-2026-00119
Device Sequence Number13330130
Product Code DQO
UDI-Device Identifier10193489068733
UDI-Public10193489068733
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K822100
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number91021102
Device Lot Number0000184380
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown